Puckering Under My Eyebrows After Botox Around My Eyes?
- Asked by anon3688
- 10 months ago
Puckering under the eyebrows after Botox around the eyes?
In general, the side effects of a Botox treatment can include the following:
1) Light bruising
3) Temporary ptosis
Where exactly did your physician inject the Botox? If the injections were performed close to that area, it is possible that the Botox is affecting specific muscles and causing the issue you are experiencing. It is difficult to give you precise advice without performing an exam. Any side effects related to your treatment will be gone once the effects of the Botox have worn off. I would recommend speaking with your provider, as they know the extent of your treatment and exactly where the injections were placed. I hope this helps, and good luck!
Botox and under-eye puckering
It is very difficult to answer this question without first viewing photo's of what you are referring to. You should consider posting photo's for better review.
Puckering Under Eyes after Botox
Hi Anon. Did you have the injections aroudn the crow's feet (sides of the eyes). If so, it's possible that product migration has moved the Botox to the muscle under the eye. Muscle laxity here can cause a loose or baggy appearance where there wasn't before. Review your results with your injector.
Web reference: http://www.celibre.com/botox.aspx
Puckering of Botox Under Eyebrows
What you are seeing can be a natural result of movement remaining in a muscle (such as that below your brow) that was not treated with Botox while the area around it is now smooth from the treatment. This can be remedied if your doctor is comfortable injecting a small dose in that area to smooth it out. For future treatments, I would be sure to remind your doctor of this so that this area is always treated in the future.
Eyebrow puckering after botox
Once Botox is used, it can impact the way the muscles not treated will react. This may lead to puckering that was not seen before.
Puckering under brows
Yes I agree with Dr. Ruecki. A solution for now would be to have a little more Botox injected in the muscles that are causing the crinkling to even things out.
Web reference: http://www.drpelias.com
Puckering under eyebrows after Botox
What's happening is that some muscles can still move, like your eyebrow area, and the sides by your eyes, i.e., crow's feet, cannot. So when this happens it can create tension in different places because some muscles still move and others don't. This is why I try to talk to people about opting for full Botox and treating the forehead, glabella, and eye area, rather than treating only specific muscles. Otherwise, it can create some oddness when only specific muscle groups are targeted, like just the crow's feet.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.